zbMATH — the first resource for mathematics

The Cauchy-Kowalevski theorem for \(\mathcal E\)-modules. (English) Zbl 0906.35004
The author proves a version of the Cauchy-Kowalevski theorem for \({\mathcal E}_X\)-modules and for holomorphic functions in the category \(D^b(Y;p_Y).\) Namely, upon considering a complex analytic manifold \(X,\) a point \(p_X\in T^*X\) and a coherent left \({\mathcal E}_X\)-module \({\mathcal M},\) he proves that the object \(R{\mathcal H}om_{{\mathcal E}_X}({\mathcal M},{\mathcal O}_X)_{p_X}\) is well defined in \(D^b(X;p_X)\) (by proving, among other properties that, for instance, it depends only on \({\mathcal M}\) up to isomorphisms, and that it is functorial with respect to \({\mathcal M}).\) He next takes a morphism \(f\colon Y\rightarrow X\) of complex manifolds, a point \(p\in Y\times_XT^*X,\) considers \(p_X=f_\pi(p)\) and \(p_Y= ^t f'(p),\) and supposes that \({\mathcal M}\) is defined in a neighborhood of \(p_X\) and non-characteristic with respect to \(f.\) Upon denoting by \(\underline{f_p}^{-1}{\mathcal M}\) the inverse image of \({\mathcal M}\) by \(f,\) he constructs the natural morphism \(f_p^{-1}R{\mathcal H}om_{{\mathcal E}_X}({\mathcal M},{\mathcal O}_X)_{p_X}\rightarrow R{\mathcal H}om_{{\mathcal E}_Y}(\underline{f_p}^{-1}{\mathcal M},{\mathcal O}_Y)_{p_Y}\) in the category \(D^b(Y;p_Y)\) and proves that it is an isomorphism. In the final section, he gives an application.

35A10 Cauchy-Kovalevskaya theorems
32C38 Sheaves of differential operators and their modules, \(D\)-modules
58J15 Relations of PDEs on manifolds with hyperfunctions
32A10 Holomorphic functions of several complex variables
Full Text: DOI
[1] Bony, J.M.; Schapira, P., Propagation des singularités analytiques pour LES solutions des équations aux dérivées partielles, Ann. inst. Fourier, Grenoble, 26, 81-140, (1976) · Zbl 0312.35064
[2] Kashiwara, M., Algebraic study of systems of partial differential equations, (), Bull. soc. math. France, 63, (1995), English translation
[3] Kashiwara, M.; Schapira, P., Micro-hyperbolic systems, Acta math., 142, 1-55, (1979) · Zbl 0413.35049
[4] Kashiwara, M.; Schapira, P., Micro-local study of sheaves, Astérisque, 128, (1985)
[5] Kashiwara, M.; Schapira, P., Sheaves on manifolds, Grund. der math., Springer, 292, (1990)
[6] Leray, J., Problème de Cauchy I, Bull. soc. math. France, 85, 389-429, (1957) · Zbl 0108.09501
[7] Schapira, P., Microdifferential systems in the complex domains, Grund. der math., Springer, 269, (1985) · Zbl 0554.32022
[8] Sato, M.; Kawai, T.; Kashiwara, M., Microfunctions and pseudo-differential equations, (), 264-529
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.